# SDR SWAA2021060137886

- Difficulty date: November 29, 2020
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR TARGET ATTACH ANGLE ON AFT UPPER SIDE AT FWD GALLEY AREA / REPLACED TARGET ATTACH ANGLE (SWITCH DEPRESSOR BRACKET) LOC ON AFT UPPER SIDE AT FWD ENTRY DOOR PN 141A-6118-2 IAW SRM B737-700-51-40-02 51-10-02 AND DWG 14A6101 REV.-
